# SDR ASAA0955195

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,360 hours, 2,454 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX 4.5 HOURS AIRBORNE GOT WINDOW HEAT "OVERHEAT" LIGHT ON "L" "SIDE" WINDOW.  ACCOMP QRH PROCEDURE.  WINDOW HEAT RE-ESTABLISHED ALL INDICATIONS NORMAL.  BITE CHECKED WINDOW HEAT CONTROL UNIT, NO FAULT REF FIM 30 41 TASK 801.  BITE HISTORY HAD TWO STORE FAULT FOR WINDOW SENSOR.  AS A PRECAUTION RESISTANCE CHECKED ON SENSOR SHOWED NORMAL REF FIM 30 41 TASK 811.  WINDOW HEAT OPS CHECKED NORMAL PER MM 30 41 00.  NO HISTORY PAST 90 DAYS.
